Posted by: anon | 2009-09-22

Antibiotic allergy?

I went to my gp on Friday and was diagnosed with kidney infection. She prescribed Lacteol Forte (I completed the course yesterday) Clopamon, Genpayne and Ciprobay XR 1000mg. I' m feeling better but since yesterday my whole body is itching. It' s especially bad on the palms of my hands and soles of my feet. I took a Deselex during the night and the itch subsided somewhat. Am I allergic to my meds or is the itching not related? What can I do to relieve it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
You may be allergic to one of the medications. Taking Deselex was the right thing to do and you should take it for a few days if possible. Please let your doctor know. If the Deselex does not help enough you may need a cortisone injection/tablets.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: anon | 2009-09-22

Thank you very much!

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.